# SDR 9800719760

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT CABIN OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY/BATTERIES OVER RIGHT LAVATORY, OPERATIONAL CHECK OK.
